Representation Theory

[1] A new approach to Kazhdan-Lusztig theory of type B via quantum symmetric pairs

Huanchen Bao University of Maryland, College Park Weiqiang Wang university of Virginia

Representation Theory mathscidoc:1804.30001

[ Download ] [ 2018-04-10 02:34:19 uploaded by Huanchen ] [ 33 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Cocenters and representations of affine Hecke algebras

Dan Ciubotaru University of Oxford Xuhua He University of Maryland

Representation Theory mathscidoc:1803.30002

J. Eur. Math. Soc., 19, 3143--3177., 2017
[ Download ] [ 2018-03-21 23:46:20 uploaded by xuhuahe ] [ 40 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Minimal length elements of extended affine Weyl group

Xuhua He University of Maryland Sian Nie Chinese Academy of Sciences

Representation Theory mathscidoc:1803.30001

Compos. Math., 150, 1903-1927, 2014
[ Download ] [ 2018-03-21 22:29:27 uploaded by xuhuahe ] [ 48 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Arthur parameters and Fourier coefficients for automorphic forms on symplectic groups

Dihua Jiang University of Minnesota Baiying Liu Purdue University

Number Theory Representation Theory mathscidoc:1803.24006

Ann. Inst. Fourier, Grenoble, 66, (2), 477-519, 2016
[ Download ] [ 2018-03-02 14:32:56 uploaded by Baiying_Liu ] [ 49 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On cuspidality of global Arthur packets for symplectic groups

Dihua Jiang University of Minnesota Baiying Liu Purdue University

Number Theory Representation Theory mathscidoc:1803.24005

Geometric aspects of the trace formula, Simons Symposia, 2018
[ Download ] [ 2018-03-02 14:26:20 uploaded by Baiying_Liu ] [ 40 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] A remark on a converse theorem of Cogdell and Piatetski-Shapiro

Herve Jacquet Columbia University Baiying Liu Purdue University

Number Theory Representation Theory mathscidoc:1803.24004

J. Reine Angew. Math. , 2018
[ Download ] [ 2018-03-02 14:08:14 uploaded by Baiying_Liu ] [ 34 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the Local Converse Theorem for p-adic GLn

Herve Jacquet Columbia University Baiying Liu Purdue University

Number Theory Representation Theory mathscidoc:1803.24003

Amer. J. Math. , 2018
[ Download ] [ 2018-03-02 14:02:51 uploaded by Baiying_Liu ] [ 33 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] The Jacquet–Langlands Correspondence via Twisted Descent

Dihua Jiang University of Minnesota Baiying Liu Purdue University Bin Xu Sichuan University Lei Zhang National University of Singapore

Number Theory Representation Theory mathscidoc:1803.24002

Int. Math. Res. Not. IMRN, 18, 5455–5492, 2016
[ Download ] [ 2018-03-02 04:52:06 uploaded by zhang_lei ] [ 20 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] A product of tensor product L-functions of quasi-split classical groups of Hermitian type

Dihua Jiang University of Minnesota Lei Zhang National University of Singapore

Number Theory Representation Theory mathscidoc:1803.24001

Geom. Funct. Anal., 24, (2), 552–609, 2014
[ Download ] [ 2018-03-02 04:46:01 uploaded by zhang_lei ] [ 21 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Gromov--Witten theory of Fano orbifold curves, Gamma integral structures and ADE-Toda Hierarchies

Todor Milanov IPMU Yefeng Shen IPMU Hsian-Hua Tseng Ohio State University

Algebraic Geometry Mathematical Physics Quantum Algebra Representation Theory Symplectic Geometry mathscidoc:1801.01004

Geometry and Topology, 20, 2135--2218, 2016
[ Download ] [ 2018-01-04 23:36:32 uploaded by tseng ] [ 86 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Local cohomology and the multi-graded regularity of FI^m-modules

Liping Li Hunan Normal University Eric Ramos U. Michigan

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1711.20002

[ Download ] [ 2017-11-23 17:17:14 uploaded by LipingLi ] [ 93 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Bounds on homological invariants of VI-modules

Wee Liang Gan UC Riverside Liping Li Hunan Normal University

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1711.20001

[ Download ] [ 2017-11-23 17:12:53 uploaded by LipingLi ] [ 73 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] An application of Nakayama functor in representation stability theory

Wee Liang Gan UC Riverside Liping Li Hunan Normal University Changchang Xi Capital Normal University

Representation Theory Rings and Algebras mathscidoc:1711.30001

[ Download ] [ 2017-11-23 17:11:02 uploaded by LipingLi ] [ 89 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Heisenberg algebras and rational double affine Hecke algebras

Peng Shan Université Paris 7 Eric Vasserot Université Paris 7

Quantum Algebra Representation Theory mathscidoc:1707.29002

Journal of the American Mathematical Society, 25, (4), 959-1031, 2012
[ Download ] [ 2017-07-17 14:36:37 uploaded by pengshan ] [ 151 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Categorifications and cyclotomic rational double affine Hecke algebras

Raphaël Rouquier UCLA Peng Shan CNRS, Université Paris Sud Michela Varagnolo Université de Cergy-Pontoise Eric Vasserot Université Paris Diderot-Paris 7

Quantum Algebra Representation Theory mathscidoc:1707.29001

Invent. Math., 204, 671-786, 2016
[ Download ] [ 2017-07-17 14:31:44 uploaded by pengshan ] [ 123 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Ding-Iohara algebras and quantum vertex algebras

Haisheng Li Rutgers University shaobin Tan Xiamen University Qing Wang Xiamen University

Quantum Algebra Representation Theory mathscidoc:1706.29001

[ Download ] [ 2017-06-09 09:36:52 uploaded by qingwang ] [ 195 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Conservation relations for local theta correspondence

BINYONG SUN AMSS, Chinese Academy of Sciences CHEN-BO ZHU National University of Singapore

Representation Theory mathscidoc:1705.30002

J. Amer. Math. Soc., 28, (4), 939–983, 2015
[ Download ] [ 2017-05-30 17:21:20 uploaded by yauawardadmin ] [ 109 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Automorphic Integral Transforms for Classical Groups I Endoscopy Correspondences

Dihua Jiang University of Minnesota

Representation Theory mathscidoc:1705.30001

Contemp. Math., 614, 2014
[ Download ] [ 2017-05-30 17:15:08 uploaded by yauawardadmin ] [ 120 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] FI^m-modules over Noetherian rings

Liping Li Hunan Normal Univ. Nina Yu Xiamen Univ.

Algebraic Topology and General Topology K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1705.02001

[ Download ] [ 2017-05-02 15:55:27 uploaded by LipingLi ] [ 286 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Asymptotic behaviors of representations of graded categories with inductive functors

Wee Liang Gan UC Riverside Liping Li Hunan Normal Univ.

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1705.20001

[ Download ] [ 2017-05-02 15:52:22 uploaded by LipingLi ] [ 201 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Spectral transfer for metaplectic groups. I. Local character relations

Wen-Wei Li Chinese Academy of Sciences

Representation Theory mathscidoc:1703.29001

Journal of the Institute of Mathematics of Jussieu, 2016.12
[ Download ] [ 2017-03-14 22:20:15 uploaded by wwli ] [ 136 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] An inductive machinery for representations of categories with shift functors

Wee Liang Gan Liping Li

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.20004

[ Download ] [ 2017-02-22 11:07:23 uploaded by LipingLi ] [ 89 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Two homological proofs of the Noetherianity of FI_G

Liping Li

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.20003

[ Download ] [ 2017-02-22 11:05:47 uploaded by LipingLi ] [ 133 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Depth and the Local Cohomology of FI_G-modules

Liping Li Eric Ramos

Arithmetic Geometry and Commutative Algebra K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.07001

[ Download ] [ 2017-02-22 11:04:23 uploaded by LipingLi ] [ 177 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Koszulity of directed categories in representation stability theory

Wee Liang Gan Liping Li

Combinatorics K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.06003

[ Download ] [ 2017-02-22 11:01:15 uploaded by LipingLi ] [ 200 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved